Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 8
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Aguilar, Marcelo A. and Prieto, Carlos 2010. Bredon homology and ramified covering G-maps. Topology and its Applications, Vol. 157, Issue. 2, p. 401.


    Natanzon, S. M. 2010. Simple Hurwitz numbers of a disk. Functional Analysis and Its Applications, Vol. 44, Issue. 1, p. 36.


    Neretin, Yu. A. 2010. On spherical functions on the group SU(2) × SU(2) × SU(2). Functional Analysis and Its Applications, Vol. 44, Issue. 1, p. 48.


    Натанзон, Сергей Миронович Natanzon, Sergey Mironovich Натанзон, Сергей Миронович Natanzon, Sergey Mironovich Натанзон, Сергей Миронович Natanzon, Sergey Mironovich Натанзон, Сергей Миронович and Natanzon, Sergey Mironovich 2010. Дисковые одинарные числа Гурвица. Функциональный анализ и его приложения, Vol. 44, Issue. 1, p. 44.


    Aguilar, Marcelo A. and Prieto, Carlos 2008. Simplicial ramified covering maps. Topology and its Applications, Vol. 156, Issue. 2, p. 205.


    BUCHSTABER, V. M. BUCHSTABER, V. M. and REES, E. G. 2008. Frobenius n-homomorphisms, transfers and branched coverings. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 144, Issue. 01,


    Aguilar, Marcelo A. and Prieto, Carlos 2006. Transfers for ramified covering maps in homology and cohomology. International Journal of Mathematics and Mathematical Sciences, Vol. 2006, p. 1.


    Saneblidze, Samson 1993. Obstructions to the section problem in fibre bundles. Manuscripta Mathematica, Vol. 81, Issue. 1, p. 95.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 99, Issue 1
  • January 1986, pp. 65-72

Ramified coverings, orbit projections and symmetric powers

  • Albrecht Dold (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004100063933
  • Published online: 24 October 2008
Abstract

L. Smith, in a recent paper [11], studied a class of maps X →Y which he called ramified coverings. Roughly speaking, these are maps with a multiple-valued inverse Y → SPdX; cf. 1·1. He showed that X → X/G is a ramified covering whenever a finite group G acts on X. Using results of [4] on infinite symmetric powers SPX of CW-complexes X he obtained transfer homomorphisms .

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[3]A. Dold . Homology of symmetric products and other functors of complexes. Ann. of Math. 68 (1958), 5480.

[4]A. Dold and R. Thom . Quasifaserungen und unendliche symmetrische Produkte. Ann. of Math. 67 (1958), 239281.

[5]R. P. Jerrard . Homology with multiple-valued functions applied to fixed points. Trans. AMS 213 (1975), 407427.

[6]D. S. Kahn and S. B. Priddy . Transfer and stable homotopy theory. Bull. AMS 78 (1972), 981987.

[7]S. Maxwell . Fixed points of symmetric product mappings. Proc. AMS 8 (1957), 808815.

[9]D. Puppe . A theorem on semi-simplicial monoid complexes. Ann. of Math. 70 (1959), 379394.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×